New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Chance of being Pregnant
16 Replies
virra_mae - September 13

Is it still possible for me to be pregnant if I take my pill every day?

 

Lou1509 - September 14

I wouldn't think so, not if you have taken it correctly!

 

happy hippo - September 14

Pills are 99% safe. This means that only 1 out of 100 women will have the chance to get pregnant. If you take your pill on time, you should be fine.

 

citie nura - September 15

Nothing to worry virra_mae. All u have to do is take ur pill on time & dont miss it. In case u forget to take one pill take it as soon as u remember. And continue taking the regular pill. It means taking two pills in one day.

 

hannah - October 7

virra--- not unless you forgot to take it... make sure that you take it everyday to avoid such problem...

 

ashley - October 7

nope! take it on the same time everyday for better results.

 

marissa - October 16

what happens if i forgot to take the pills for two straight days?
do i need to take three pills on the third day?

 

rhea - October 17

yup, you should be. nothing will happen except for slight headaches and nausea.

 

lyka - October 23

2 pills are advisable but i don't think if you forgot to take pills for two days and take 3 pills on the third will still take effect. any reviews?

 

nicolai - November 27

yup, i don't think so either. usually if that thing happens, you need to start on another pack of pill.

 

janice - December 9

what happens if you take 3 BCP at the same time?
will it cause overdose?
i have taken 3 pills in a day and i think i got overdose.

 

samsam - December 10

why did you take 3 pills in a day?what makes you say that you got overdosed.please explain briefly...

 

elizabeth - December 10

symptoms of birth control pill overdosed may include bleeding, headache, nausea, breast tenderness, drowsiness and mood changes. are you having this symptoms?

 

cutie - December 10

pill overdose may cause mild side effects. in rare cases it can cause serious problem. in cases like this you should seek medical attention.

 

aira - December 16

no such thing thing as overdosed for BCP
most probably everything will be okay.
except for abnormal bleeding.

 

ella - December 16

no serious harm will cause for overdose. but you may experience vomiting, nausea, and upset stomach. other than that, no health risk.

 

katie - December 19

overdosed will have effects on your body and this includes vomiting and nausea. but will not cause serious heath issue.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question